标题:Stabilization of Discrete-Time Singular Markov Jump Systems With Repeated Scalar Nonlinearities
作者:Tian, Jiaming; Ma, Shuping
作者机构:[Tian, Jiaming; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Ma, Shuping;Ma, SP
通讯作者地址:[Ma, SP]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:IEEE ACCESS
出版年:2018
卷:6
页码:74908-74916
DOI:10.1109/ACCESS.2018.2883980
关键词:Repeated scalar nonlinearities; diagonally dominant matrix; state; feedback controller; singular systems; Markov jump systems
摘要:This paper focuses on the state feedback stabilization problem for a class of discrete-time singular Markov jump systems with repeated scalar nonlinearities. First, on the basis of the implicit function theorem and the diagonally dominant Lyapunov approach, a sufficient condition is obtained, which ensures the regularity, causality, uniqueness of solution in the neighbourhood of the origin, and stochastic stability for the system under consideration. Moreover, by employing some lemmas and matrix inequalities, the sufficient condition is changed into a set of linear matrix inequalities. Then, the procedures of designing the state feedback controller are given. Eventually, three examples are presented to show the validness of the proposed approach.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85057849770&doi=10.1109%2fACCESS.2018.2883980&partnerID=40&md5=d1a26b05c5e7fdb88f53fa51dee1d7d8
TOP